BibTeX record journals/dam/CongL10

download as .bib file

@article{DBLP:journals/dam/CongL10,
  author    = {Weijie Cong and
               Hongwei Liu},
  title     = {Modified algorithms for the minimum volume enclosing axis-aligned
               ellipsoid problem},
  journal   = {Discret. Appl. Math.},
  volume    = {158},
  number    = {6},
  pages     = {627--635},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.dam.2009.12.003},
  doi       = {10.1016/j.dam.2009.12.003},
  timestamp = {Thu, 20 Feb 2020 15:46:38 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/CongL10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics